# SDR 95ZZZX1427

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Victor Aviation Services, Inc, repair station BJ3R399L
- Aircraft: N210MG
- Make and model: Cessna T210L
- Aircraft serial: 21060838
- Engine: Cont TSIO520R
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinders
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE RUN SMOH WITH MOBIL AV-1 ENGINE OIL.  ENG STARTED SHOWING HIGH READINGS OF IRON, CHROMIUM, ALUMINUN ON OIL ANALYSIS.  CYLS REMOVED FOR INSP.  ALL OIL CONTROL RINGS FND STUCK W/LEAD BUILD-UP & ALL CYL WALLS FND WORN UP TO .014 INCH. ENG REMOVED FROM ACFT & DISASSEMBLED.  FND VERY HIGH SLUDGE BUILD-UP IN ENG CAUSING PARTIAL BLOCKAGE OF MAIN OIL GALLEY.  THIS CAUSED PREMATURE MAIN & CONNECTING ROD BRNG WEAR TO NEAR FAILURE.  CRANKSHAFT ALSO FND SCORED AT PROP TRANSFER COLLAR AREA.  CAM FOLLOWERS FND PITTED.  ENG O/H 2-1/2 YEARS EARLIER W/ALL NEW CYLS, BRNGS, & CAMSHAFT FOLLOWERS INSTALLED.  SUBMITTER STATED SEEING SIMILAR DAMAGE IN OTHER ENG RUN ON THIS OIL.  RECOMMEND INSP OF ENG WITH THIS OIL.
